# SDR SWIA2018102545137

- Difficulty date: October 15, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 41,658 hours, 35,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING SHORTLY AFTER GEAR SELECTED UP FOLLOWED BY NOSE DOOR WARNING MESSAGE. THE NOSE GEAR WAS STILL SHOWING DOWN AND LOCKED. COMPLIED WITH QRH FOR GEAR DISAGREE UNTIL MANUAL RELEASE HANDLE STEP. BOTH HYDRAULIC 3B AND 2B PUMPS SELECTED ON. MESSAGES DID NOT CLEAR. THEN COMPLIED WITH QRH FOR NOSE DOOR BY SELECTING GEAR DOWN. THE MAIN GEAR CAME DOWN AND BOTH MESSAGES CLEARED. ALL THREE GEAR SHOWED DOWN AND LOCKED. DIVERTED TO RAP. (FLT 5101) CLOSED ICE BUILDUP ON NLG OLEO CENTERED/EXTENDED SENSOR CAUSED A FAR CONDITION IAW FIM. ADJUSTED SENSOR PS14GA IAW AMM. PERFORMED MULTIPLE GEAR SWINGS IAW AMM, NO FAULTS FOUND.
